# SDR YENA2023071800821

- Difficulty date: July 14, 2023
- Submitted: July 18, 2023
- Operation: Air carrier
- Aircraft: N633JB
- Make and model: Airbus A320-232
- Aircraft serial: 02671
- Aircraft time: 65,901 hours, 23,565 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATIONS WERE FOUND IN FRAME SEGMENT 1 AT THE OVERWING EMERGENCY EXIT DOOR (FWD RH EEH DOOR 843) CRACK L=0.127 INCH APPROX; REF: ARM W/O 2023 204/1 N/R 2023-331070. REMOVED AND REPLACED FRAME SEGMENT 1 AND PERFORMED FRAME/REINFORCE DOOR STRUCTURE MODIFICATION ON EMERGENCY EXIT DOOR (FWD RH EEH DOOR 843) IAW EC# A320-52-1144.
